# SDR ASAA12511590

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 19,768 hours, 6,405 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ANNUNCIATOR ILLUMINATES ON RECALL RESETS WHEN MASTER CAUTION PUSHED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-62-00-801 BITE SHOWS TCV FAULT ACCOMPLISHED VERIFY AND NO CURRENT FAULTS SHOWN.  NO HISTORY, CHAPT 21, RESET AND NO FURTHER DISCREPENCIES.
